# SDR AALA201810108003

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 27,568 hours, 10,887 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT HEAT LIGHT WAS ON IN FLIGHT AND FAILED.  EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED PITOT PROBE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
